# SDR F3LA2024030500028

- Difficulty date: February 22, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 35,564 hours, 14,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5344004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15047.0599 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. R2 DOOR SILL REQUIRES REPLACEMENT.   REMOVED & REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11-911-001MX ACTION IS ACCEPTABLE.
